# SDR AALA201811139007

- Difficulty date: November 11, 2018
- Submitted: November 13, 2018
- Operation: Air carrier
- Aircraft: N668AW
- Make and model: Airbus A320-232
- Aircraft serial: 1764
- Aircraft time: 57,698 hours, 21,778 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: L2 Jumpseat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLASHLIGHT UNDER THE L2 JUMPSEAT WAS INOPERATIVE.   REPLACED THE FLASHLIGHT.  OPS NORMAL.
